Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: shot 13 done


Guru

Status: Offline
Posts: 5624
Date:
RE: shot 13 done
Permalink  
 


Hi Kelly, yes people have mentioned coffee as being beneficial a couple of times before - if you click on the `Search` box at the top of this page and type in `coffee` you should find the previous posts.

I like the sound of that cinnamon roll! biggrin But yes, I agree sugar isn`t good for us at all, it gives a quick energy rush, but in the long run it`s much better to eat slow release complex carbs for energy and health.  I know how tempting it is to have a sugary snack when we`re feeling tired though!

Take care, Jill xx



__________________

Jill 

(70 yo, lives in UK)

Was Gen 3a, 

24wks Peg Ifn/Riba, Sep 2010 - Mch 2011

UND @ Wk.4, UND @ EOT, 

SVR Nov 2011 --> Still UND @ EOT + 4 yrs.

 

 



Senior Member

Status: Offline
Posts: 188
Date:
Permalink  
 

I too thought , well I understand the sx might be awful but losing some weight will be nice. . I'm still "early days" I'm on week 5. But I have had a fairly normal appetite. One thing I have noticed, sugar foods make me feel exhausted. I Was looking for things I could do to up my WBC's and read that sugar lowers your immune system! So out went sugar. Recently I stumbled face down into a huge cinnamon roll, fab but felt really deflated afterwards. Not sure it was a direct effect but do think sugar is something to consider.

And I read an article that said a study suggested at coffee was beneficial to treatment.. Can't remember why but is out there to read if you google hep c and coffee.

__________________
Kelly 2b dx 8/11. Tx begun 12/30/11. Apparently had it for decades.


Guru

Status: Offline
Posts: 5624
Date:
Permalink  
 

Hi Tanya, don`t worry about not losing weight, it`s a good thing to have a normal appetite on tx!  I did lose some, but that was because I had quite a lot of nausea, especially at the beginning of tx, and also because I lost my appetite right from the start.  It would have a lot better if I hadn`t had those sx! 

Just try and eat as healthily as you can, plenty of fresh food, fruit and veg, that should help you to avoid eating too much salt and sugar.

Mind fog and tiredness aren`t easy to cope with I know, but they are all part of it, and as Kiwi said, you`re not being lazy, it`s the drugs making you feel like that.  Best to try and `go with the flow` and relax into it - it won`t last forever and you`ll be so glad you did this when it`s over.

Take care and look after yourself.  Hugs, Jill xxx  smile



__________________

Jill 

(70 yo, lives in UK)

Was Gen 3a, 

24wks Peg Ifn/Riba, Sep 2010 - Mch 2011

UND @ Wk.4, UND @ EOT, 

SVR Nov 2011 --> Still UND @ EOT + 4 yrs.

 

 



Senior Member

Status: Offline
Posts: 498
Date:
Permalink  
 

tanya, you seem real worried bout the losing weight thing. ive noticed that since you started posting... ive lost a little bit... and i can afford to, in fact i was lookin forward to that very side effect, buggar all the other ones. lol..

dont worry so much about when you will lose weight,,, in my opinion its far better to get healthy first, and worry bout that later...

yes it is apparently a side effect, but we dont get all of them,

hang in there. and you aint lazy, ive been thinkin the same, last two days ive come home from work and gone to bed for over 2 hours (I NEVER DO THAT) but give yourself a break..

we are goin thru some rough stuff, and we have to be kind to ourselves....

be kind to yourself mate.



__________________

kiwi. genotype 1. started pegasus and riba on 10 nov. VL 17.6 million. (4 weeks VL 1368)  week 15 UNDETECTED... :)



Veteran Member

Status: Offline
Posts: 50
Date:
Permalink  
 

Thanks jill..but one thing is i am not loosing much weight instead of that people do,how was your experience with apptite and when actually u started loosing wt i mean witch week of tx

...when i started AD my appetite was down but again its normal...and i talk to my doctor she said cut on salt and loose weight for high blood pressure....

my mind fog is still bothering me....and i m so lazy...

Take cares bye..lvu



__________________


Guru

Status: Offline
Posts: 5624
Date:
Permalink  
 

Hi Tanya, well done for getting shot 13 done!  It`s not easy coping with the sx, and the shortness of breath can be exhausing on it`s own.  It happens  when we are not getting enough oxygen in our blood streams, which is basically anemia, and is caused by the way the Ribavirin effects our red blood cells.  I know it can be scary but your medical team will be monitoring your blood levels when you have your blood tests done.  In the meantime take as much rest as you can and keep drinking plenty of water. 

Have you talked to your doctor or nurse about the high blood pressure?  If not it would probably be a good idea to do that.

We are here for you anytime ... smile

Hugs, Jill xxx



-- Edited by Cinnamon Girl on Monday 30th of January 2012 06:49:10 PM

__________________

Jill 

(70 yo, lives in UK)

Was Gen 3a, 

24wks Peg Ifn/Riba, Sep 2010 - Mch 2011

UND @ Wk.4, UND @ EOT, 

SVR Nov 2011 --> Still UND @ EOT + 4 yrs.

 

 



Veteran Member

Status: Offline
Posts: 50
Date:
Permalink  
 

thanks anna..but now i m experiencing shortness of breath even walking a single step...and i am having high blood pressure as well..dont know is it coz of tx or what....stay intouch tcs bye



__________________


Senior Member

Status: Offline
Posts: 137
Date:
Permalink  
 

Hi Tanya, I relate. i feel like that a lot but it is just a feeling and will pass. Just keep taking the meds and hanging on and it will end one day and you will be hep c free. Don't listen to your head. It is full of toxic drugs and not in its right frame of mind. Hugs



__________________


Veteran Member

Status: Offline
Posts: 50
Date:
Permalink  
 

i have done my shot 13 this friday feeling very dry n thirsty and tired....feel like i m loosing courage,,,,hope all going great...lvu all stay updated bye....



__________________
Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.